# SDR SWAA2022030416197

- Difficulty date: March 10, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242XF IS BROKEN / DUE TO THE EXTENT OF DAMAGE REPLACED AFT CABIN FLOOR PANEL 242XF IAW AIPC 53-21-00-26 ITEM 220 AND SRM 51-10-02-0G-0 PARA 9. 57066U 3/18/19
